# SDR AU510002055

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 6122 · Propeller Governor
- Part: Cover
- Part number: 4060575
- Condition: Cracked
- Location: Governor
- Component: Governor
- Component part number: B210776
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER GOVERNOR CONTROL HEAD BROKEN AWAY IN AREA LOCATED BELOW THE LEVER RETURN SPRING. LOSS OF APPROXIMATELY 2 QUARTS OF OIL. (CASA NR 510002055)
